# SDR CEVA005

- Difficulty date: May 20, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: L84
- Condition: Swollen
- Location: Beacon
- Component: Life Preserver, Acr
- Component part number: D21343101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O
- Precautionary procedure: O

## Discrepancy

DURING THE YEARLY INSPECTION OF THE LIFE VEST, THE WATER ACTIVATER BATTERY FOR THE LOCATING LIGHT HAD SWOLLEN AND STARTED TO CRACK OPEN.
